# SDR UPS05845517

- Difficulty date: September 11, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 79,190 hours, 26,210 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37540231
- Part serial: 505208
- Condition: Corroded
- Location: Bs 315
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 DEEP CORROSION PIT OR DRILL START IN BATHTUB FITTING TA STA 315 BETWEEN L33R AND L34R.  REMOVED AND REPLACED BATHTUB FITTING IAW SRM 51-1-20D, 51-3-0 AND 51- 1-21.
